# SDR USAA061363

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- Aircraft time: 67,325 hours, 67,325 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T31654
- Condition: Chafed
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SLAT, 27 - 25 INCHES FROM I/B EDGE OF SLAT CHAFED.  REMOVED DAMAGED SECTION AND REPLACED PER TYP REP 57-50-01 REV A, PART B, DEFECT SIZE: 1.250"L X .625"W X 0"D.
